# SDR SROM202311210001

- Difficulty date: October 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 31,269 hours, 31,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85329539
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 1,473 hours, 812 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED THRESHOLD MEMBER PN: 85329539 CORRODED AT SCREW HOLES AND BEYOND MANUFACTURES LIMITS.  PART REPLACEMENT IS REQUIRED.
